This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I used to take Prozac for my anxiety, panic disorder, and OCD, and it seemed to work great. About a year ago I quit cold-turkey because I lost a family member and I thought that the medications had stopped working. I totally regret it.
I have been taking Prozac again for 3 weeks now. I started 1 week on 10 MG and now for 2 weeks have been on 20. My anxiety seems to be a little better.. I am more calm.. but my racing thoughts and fears and OCD tendancies are still strong, and I don't think any better. (I have a huge phobia of vomiting, and I am unable to eat now because of all the racing thoughts in my head and worries about getting sick.)
Is it normal for the fluoxetine or any medication to take longer on OCD? Can a medication that worked for me in the past work again?
Yes, the medication can work again just as well as before. Yes it may take longer for the ocd, but that should kick in quite soon...but....the medication may be the same, but you are different now than what you were before and may be dealing with different life problems, so don't avoid get some counseling help as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.